# SDR 3EJA202410040001

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N836JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605186
- Aircraft time: 11,179 hours, 8,607 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT ABOUT 5000 FT MSL SMOKE BEGAN ENTERING THE COCKPIT. SHUT OFF APU, REDUCED POWER AND SMOKE SUBSIDED. DECLARED EMERGENCY AND RETURNED TO KPBI
